Journal of Time Series Analysis

Table of Contents

Volume 8 Issue 3 (May 1987)

i-i, 249-371

Correction

CORRECTION

  • Author:
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00436.x (p i-i)

Original Article

THE APPROXIMATE DENSITIES OF SOME QUADRATIC FORMS OF STATIONARY RANDOM VARIABLES

  • Author: Juan Carlos Abril
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00437.x (p 249-259)

FIRST‐ORDER INTEGER‐VALUED AUTOREGRESSIVE (INAR(1)) PROCESS

  • Author: M. A. Al‐Osh, A. A. Alzaid
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00438.x (p 261-275)

A NOTE ON EMBEDDING A DISCRETE PARAMETER ARMA MODEL IN A CONTINUOUS PARAMETER ARMA MODEL

  • Author: K. S. Chan, H. Tong
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00439.x (p 277-281)

ASYMPTOTIC EXPANSIONS FOR THE DISTRIBUTIONS OF SERIAL CORRELATIONS

  • Author: Kamal C. Chanda
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00440.x (p 283-291)

ESTIMATION IN MULTIPLE AUTOREGRESSIVE‐MOVING AVERAGE MODELS USING PERIODICITY

  • Author: Tomáš Cipra, Pavel Tlustý
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00441.x (p 293-300)

ON RISSANEN'S LOWER BOUND ON THE ACCUMULATED MEAN‐SQUARE PREDICTION ERROR

  • Author: Paul Kabaila
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00442.x (p 301-309)

A FORMULA FOR THE INVERSE AUTOCORRELATION FUNCTION OF AN AUTOREGRESSIVE PROCESS

  • Author: Antti J. Kanto
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00443.x (p 311-312)

A TEST FOR NON‐LINEARITY OF PREDICTION IN TIME SERIES

  • Author: C. O'Brien
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00444.x (p 313-327)

TIME SERIES RESIDUALS WITH APPLICATION TO PROBABILITY DENSITY ESTIMATION

  • Author: P. M. Robinson
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00445.x (p 329-344)

ASYMPTOTIC DISTRIBUTIONS OF LIKELIHOOD RATIOS FOR OVERPARAMETRIZED ARMA PROCESSES

  • Author: Sándor Veres
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00446.x (p 345-357)

IDENTIFICATION THEORY FOR VARYING COEFFICIENT REGRESSION MODELS

  • Author: Kent D. Wall
  • Pub Online: Jun 28, 2008
  • DOI: 10.1111/j.1467-9892.1987.tb00447.x (p 359-371)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.